In this article, we will investigate whether roaccutane drug can cause dry lips. But before we move on to this question, let’s introduce the drug roaccutane. Roaccutane is a drug used in the treatment of acne. If your problem does not go away after creams, various antibiotics and some drugs in the treatment of acne, a roaccutane drug may be recommended by the doctor. You should definitely take the medicine in the dose and frequency recommended by your doctor.

So when you use this drug, does it cause dryness on your lips? After you use Roaccutane, it can cause dryness in your entire skin. This is one of the most common side effects. Therefore, you need to moisturize your skin with moisturizing creams you use the drug. You can also use various lip moisturizers for dryness on your lips. Since this medicine will cause dryness in your skin, you should drink plenty of water while using the medicine.

Leave a Reply

Your email address will not be published.